# SDR DALA2017010300009

- Difficulty date: December 27, 2016
- Submitted: January 3, 2017
- Operation: Air carrier
- Aircraft: N933AT
- Make and model: Boeing 717-200
- Aircraft serial: 55071
- Aircraft time: 41,869 hours, 29,424 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 927-986
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RBL 56 OTBD SEAT TRACK BS  927 - 986, FOUND SEVERAL SPOTS OF CORROSION.  BLENDED AREAS OF CORROSION IAW SRM 53-00-00 FIG 103 AND FOUND TO BE OUT OF LIMITS IAW SRM 53-20-52 FIG 101.  REPAIRED IAW SRM 53-20-52 REPAIR 1.
